# SDR UPS97222642

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Flt Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERG EXIT LIGHT FELL OFF AND BROKE DURING LANDING (NOT DUE TO HARD LANDING).  REINSTALLED LIGHT ASSY.
